Kneading theory analysis of the Duffing equation release_nhfjbuguibdpdp5ivsp5y4x4o4

by Acilina Caneco, Clara Grácio, J. Leonel Rocha

Published in Chaos, Solitons & Fractals by Elsevier BV
ISSN-L 0960-0779
Volume 42
Page(s) 1529-1538
Release Year 2009
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  1.5 MB
sha1:e44ff054ebc98a9eea80...
dspace.uevora.pt (web)
web.archive.org (webarchive)
application/pdf  1.7 MB
sha1:2e24ce8e34488f43f499...
dspace.uevora.pt (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   2009
Container Metadata
Unknown OA Status
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0960-0779
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
dd8a069f-5235-4919-8568-452e4d3263a7
As JSON object via API